MathSciNet Relay Station
MathSciNet bibliographic data
MR1634713 05A10 (05A30 05E05)
Konvalina, John Generalized binomial coefficients and the subset-subspace problem. Adv. in Appl. Math. 21 (1998), no. 2, 228–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement